T Nation

Possible Gyno Advice


#1

Hi guys

Stats:

Age: 26

Height: 6"2

Weight: roughly 95kg (15% body fat)

Cycle (First cycle) :

800mg tri-test pw for 10 weeks

1 week of dianabol ( Dropped it after flare up) 40mg ed

I’m starting week 3 now

Pct:

2 weeks after last jab

Week 1: 100mg Clomid / 20mg Nolva ED

Week 2: 50mg Clomid / 20mg Nolva ED

Week 3: 50mg Clomid / 20mg Nolva ED

Week 4: 20mg Nolva ED

Started with sensitive and flared up nipples after 3-4 days of dianabol use, dropped the dianabol after 7 days of 40 mg ED. On the 6th day I began taking an AI arimidex 1mg a day for 6 days then 1mg eod after ( long story short should of done more research and used it at the start). Arimidex seems to have stopped the sensitiveness but they still look puffy. I missed my first jab on week 2 as I was freaking out about the situation but when I calmed down decided to carry on and started again on the Thursday (not ideal but it is what it is).

As my chest begins to develop I notice there is non-muscular tissue around the nipple area possibly gyno from puberty? (Don’t quote me on that). Or could be Just a little fat that’s making me paranoid but always been such a slim guy I question this idea.

link attached is photos of my chest

Questions:

Shall I carry on the cycle with the AI? As long as I can expect the AI to protect me from gyno I’m happy to do this just don’t have much knowledge of gear to decide myself.

Is 1mg EOD sufficient to protect me? Or should I be doing less or maybe trying something else stronger?

If this is gyno will it still be able to develop even with arimidex present? Just at a slower rate than not taking an AI?

If I have an more questions I can think of I’ll edit this later.

Thanks a lot for taking your time to read this thread guys as any help is much appreciated as this situation is affecting me quite a lot mentality.